# SDR YENA2025121701225

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 89,462 hours, 33,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: A7576RP
- Condition: Faulted
- Location: Zone 800
- Part time: 79,028 hours, 26,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 488, MCO-ORH. DOOR 2 L SLIDE SHOWS DISARMED IN FLIGHT AFTER PRESSURIZATION. ( PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS) ); REMOVED AND REPLACED L2 DOOR SLIDE PER AMM 25-62-44. SLIDE ARM LEVER STILL SHOWS DISARMED ON ECAM. SLIDE ARM LEVER DOES NOT SEAT FLUSH. PERFORMED ADJUSTMENT OF L2 DOOR ARMED LEVER PROX SENSOR IAW AMM 52-71-00-820-002A. OPS CHECK NORMAL NO FAULTS NOTED. MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
